应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (4): 851-864    DOI: 10.1007/s10255-017-0702-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Score Tests for Zero-inflated Double Poisson Regression Models
Feng-chang XIE1, Jin-guan LIN2, Bo-cheng WEI3
1 School of Mathematical Sciences, Nanjing Normal University, Nanjing 210023, China;
2 Department of Statistics, Nanjing Audit University, Nanjing 211815, China;
3 Department of Mathematics, Southeast University, Nanjing 210096, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9